# SDR QR9R2023061300001

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723939773
- Aircraft time: 3,308 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 710376
- Condition: Warning Message
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE TEST FLIGHT, ACTUATOR LIGHT CAME ON CAD ALONG WITH AMBER Y ON PFD. MASTER CAUTIONS ILLUMINATED, NO GONG DETECTED. ON STATUS PAGE UNDER AFCS SUBSYS, YAWEMA INVALID MESSAGE APPEARED. REMOVED AND REPLACED SEMA ACTUATOR.
